# SDR DALA2025042103052

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 917261) PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.80 LOCATED BTW BS727B TO BS727D IN AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R PROCEDURE 3.
